MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES VOYANT® MARYLAND FUSION DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES VOYANT® MARYLAND FUSION DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EB215
Medical Device Problem Code Self-Activation or Keying (1557)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: total laparoscopic hysterectomy.Event description: the activation button did not respond correct.Activations when not pressed and sometimes no activations when pressed.Patient status: no clinical impact to the patient.Intervention: device replacement.
 
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical.A follow-up report will be provided following the completion of the investigation.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Testing was performed on the event unit, which confirmed the complainant¿s experience of unintended rf energy output.Based on the condition of the returned unit, it is likely that the reported event was caused by a misaligned fuse switch.Applied medical has performed a historical trend analysis and review of production records and no relevant documentation was identified.
 
Event or Problem Description

Brand Name
VOYANT® MARYLAND FUSION DEVICE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key21345788
Report Number2027111-2025-00356
Device Sequence Number12683845
Product Code GEI
UDI-Device Identifier00607915139353
UDI-Public(01)00607915139353
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K200598
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/13/2026
Device Model NumberEB215
Device Catalogue Number101476434
Device Lot Number1494767
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/10/2025
Supplement Report FDA Received Date04/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR; STANDARD LAPAROSCOPIC INSTRUMENTS
Patient SexUnknown